• Chest Pains

    Asked by nancyjac on Saturday, July 7, 2012

    Chest Pains

    Has anyone experienced chest pains from radiation treatments? I don't mean chest pains as in a heart attack, but more like muscle cramps. I have this for a couple of minutes at a time several times of the last week or so. I only have one radiation treatment to go, so wonder if this will stop once I am done with the rads.

    3 Answers from the Community

    • blondie's Avatar

      Call your radiologist and oncologist about your symptoms. It might be nothing but they should be informed.

      over 4 years ago
    • foneheads' Avatar

      I finished 35 rounds of radiation in March of this year. I still get pains from time to time. The further I get from the time of radiation, the fewer I have. My oncologist says it is normal.

      over 4 years ago
    • lynn1950's Avatar

      I agree with Blondie that it is something to be checked out by your radiologist or oncologist. I did not have this experience, so I'm afraid I'm not much help.

      over 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more inflammatory breast cancer questions.  Also, don't forget to check out our Inflammatory Breast Cancer page.